California’s Central Coast | Everywhere

Children’s Advil recalled due to overdose concerns

Pfizer is voluntarily recalling a specific lot of Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ bottles due to potential overdose concerns.

The dosage cup provided is marked in teaspoons but the instructions on the label are described in milliliters. Pfizer says the use of the product with unmatched dosing instructions could lead to a potential overdose.

The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.

This lot of Children’s Advil Suspension Bubble Gum Flavor was distributed nationwide from May 2018 through June 2018. It has an expiration date of 11/20 and a lot number of R51129.

Consumers who’ve purchased this product are urged to return it to the store for a full refund.

For questions regarding this recall or to report an adverse event, consumers can contact the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845). 

Site Administrator

Site Administrator

Site Administrator provides support for site operations.
Scroll to top
Skip to content